Home > Journals > Italian Journal of Dermatology and Venereology > Past Issues > Giornale Italiano di Dermatologia e Venereologia 2016 August;151(4) > Giornale Italiano di Dermatologia e Venereologia 2016 August;151(4):452-4

CURRENT ISSUE
 

JOURNAL TOOLS

Publishing options
eTOC
To subscribe PROMO
Submit an article
Recommend to your librarian
 

ARTICLE TOOLS

Reprints
Permissions
Cite this article as
Share

 

LETTERS TO THE EDITOR   

Giornale Italiano di Dermatologia e Venereologia 2016 August;151(4):452-4

Copyright © 2016 EDIZIONI MINERVA MEDICA

language: English

Nicolau syndrome due to diclofenac injection

Aynur AYNIOGLU 1, Aykut ELIÇORA 2, Sinan KAYA 3

1 Department of Infectious Diseases And Clinical Microbiology, Zonguldak Ataturk Public Hospital, Zonguldak, Turkey; 2 Department of Thoracic Surgery, Zonguldak Ataturk Public Hospital, Zonguldak, Turkey; 3 Department of Plastic Surgery, Zonguldak Ataturk Public Hospital, Zonguldak, Turkey


PDF


top of page